# SDR YENA2023051900539

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 02307
- Aircraft time: 70,168 hours, 25,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#706, LAX-SEA. 'DURING DESCENT FROM FL240 A SMELL OF OIL BECAME APPARENT TO BOTH PILOTS AND FWD CABIN F/A'S. THE AFT F/A'S NOTICED IT AT HIGH POWER SETTINGS (AFTER PACK 1 WAS TURNED OFF). SURVEY COMPLETED ( PACKS ); PER ODOR REPORTING FORM CAPT HAD APU BLEED ON AT THE TIME OF THE ODOR EVENT. APU BLEED IS ON MEL FOR ODOR.  PERFORMED INFO NOTICE 2017-TO15J C/W PACK DECONTAMINATION. NO ODORS NOTED MDDR CLEARED TSM 05-50-00-810-831-A.'
